MathSciNet Relay Station
MathSciNet bibliographic data
MR1694376 (2000j:70010) 70F07 (37J40 37N10 70H08)
Meyer, Kenneth R.; Schmidt, Dieter S. From the restricted to the full three-body problem. Trans. Amer. Math. Soc. 352 (2000), no. 5, 2283–2299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement